# SDR 9624199974

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9338
- Make and model: Doug DC-9-31
- Aircraft serial: 47347
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 83
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND 3 CRACKS .5, .625 AND 1.25 INCH IN THE FS 83 FRAME AT THE LEFT AND RIGHT SIDES.  REPAIRED FRAME (P/N 9911505-7) PER EA 99-111786.
